MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified coronary artery.A 4.50 x 32mm synergy xd drug-eluting stent was selected for treatment.However, during inflation, the balloon ruptured.The device was removed successfully with no fragments left, and the procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified coronary artery.A 4.50 x 32mm synergy xd drug-eluting stent was selected for treatment.However, during inflation, the balloon ruptured.The device was removed successfully with no fragments left, and the procedure was completed with a different device.No patient complications were reported.It was further reported that the target lesion was located in the right coronary artery.During inflation, contrast from the stent balloon was coming out from the shaft.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.E1.Initial reporter title updated.E1.Initial reporter first and name updated.E3.Occupation updated.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24125310
Report Number2124215-2026-03735
Device Sequence Number17639050
Product Code NIQ
UDI-Device Identifier08714729981237
UDI-Public(01)08714729981237(17)270414(10)36323321
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941832450
Device Catalogue NumberH7493941832450
Device Lot Number0036323321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/30/2026
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown